# SDR USAA2009122193396

- Difficulty date: November 20, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6546592503
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6175684 - CRACK ON UPPER FLANGE OF CHANNEL AT BS 825.5, RBL 3.  REPAIRED CHANNEL AT BS 825.5, RBL 3 IAW SRM 53-00-53, REPAIR 1.  (K)
